# SDR FDEA201903200687

- Difficulty date: March 20, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 86,423 hours, 20,246 cycles
- Engine: Ge CF680C2D1F
- Engine time: 78,435 hours, 17,837 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT LVL 360 STARTED NOTICING THE NR 2 OIL QTY DECREASE.  AFTER REFERENCING  QRH,  CAPTAIN DECIDED TO SHUTDOWN THE NR 2 ENGINE.  NO ABNORMAL INDICATION ON OIL PRESS OR OIL TEMP. NO OTHER ISSUES AFTER SHUTDOWN. LOWEST QTY SEEN WAS 3.  AFTER INSTALLATION OF NR 2 ENG IAW W/C 71T0902,  PERFORMED LEAK CHK AND ALL FOUND NORMAL. CARRIED OUT NR 2 ENG 40% AND 83% HIGH POWER RUN IAW AMM 71-00-00-5-1.  ALL PARAMETERS WERE NORMAL. ACFT OK FOR SERVICE.
